Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
136 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes itchy spots on the bottom and thigh?

I have re occuring itchy spots on my bottom and thighs that when healed leave purple/brown scars .I have been told they are granuloma annulara but I have this on my hands and it appears as round ring worm style patches which is totally different to my bottom and legs as they are individual lumps which if squeezed secrete small amounts of liquid
Tue, 5 Dec 2017
Report Abuse
Dermatologist 's  Response
Hi.
As per your case history you are having fungal infection called as tinea corporis.
My treatment advice is -
1. Maintain good hygiene and bath twice daily.
2. Apply an antifungal cream like clotrimazole cream twice daily on it.
3. Take an antihistamine medication like levocetrizine for itching.
4. Other treatment options are oral fluconazole, itraconazole and terbinafine taken only after consulting a dermatologist.

Thanks.
Dr. Harshit bhachech.
MBBS, DDVL.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes itchy spots on the bottom and thigh?

Hi. As per your case history you are having fungal infection called as tinea corporis. My treatment advice is - 1. Maintain good hygiene and bath twice daily. 2. Apply an antifungal cream like clotrimazole cream twice daily on it. 3. Take an antihistamine medication like levocetrizine for itching. 4. Other treatment options are oral fluconazole, itraconazole and terbinafine taken only after consulting a dermatologist. Thanks. Dr. Harshit bhachech. MBBS, DDVL.